Kaul, Romesh K and Majumdar, Parthasarathi (1982) Cancellation of quadratically divergent mass corrections in globally supersymmetric spontaneously broken gauge theories. In: Nuclear Physics B, 199 (1). pp. 36-58.
fulltext.pdf - Published Version
Restricted to Registered users only
Download (890Kb) | Request a copy
The one-loop quadratically divergent mass corrections in globally supersymmetric gauge theories with spontaneously broken abelian and non-abelian gauge symmetry are studied. Quadratically divergent mass corrections are found to persist in an abelian model with an ABJ anomaly. However, additional supermultiplets necessary to cancel the ABJ anomaly, turn out to be sufficient to eliminate the quadratic divergences as well, rendering the theory natural. Quadratic divergences are shown to vanish also in the case of an anomaly free model with spontaneously broken non-abelian gauge symmetry.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier Science.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Centre for Theoretical Studies|
|Date Deposited:||15 Jul 2009 10:44|
|Last Modified:||19 Sep 2010 05:37|
Actions (login required)